Estás viendo actualmente el perfil de Ilkka Holopainen. Vuelve al Historial para mostrar todas las conferencias o realiza una nueva búsqueda

Conferencias impartidas por Ilkka Holopainen

Asimptotic Plateau problem for prescribed mean curvature hypersurfaces

University of Helsinki

I will talk on a recent joint preprint with Jean-Baptiste Casteras and Jaime Ripoll. We prove the existence of solutions to the asymptotic Plateau problem for hypersurfaces of prescribed mean curvature in Cartan-Hadamard manifolds N. More precisely, given a suitable subset L of the asymptotic boundary of N and a suitable function H on N, we are able to construct a set of locally finite perimeter whose boundary has generalized mean curvature H and asymptotic boundary L provided that N satisfies the so-called strict convexity condition and that its sectional curvatures are bounded from above by a negative constant. We also obtain a multiplicity result in low dimensions.

Seminario de la primera planta, IEMathUGR

Convexity at infinity in Cartan-Hadamard manifolds with application to asymptotic Plateau problem

University of Helsinki

I will review a recently appeared joint article [Math. Z. 290 (2018), 221-250] with Jean-Baptiste Casteras and Jaime Ripoll on the asymptotic Plateau problem on Cartan-Hadamard (abbr. CH) manifolds satisfying the so-called strict convexity (abbr. SC) condition. We consider CH manifolds whose sectional curvatures are bounded from above and below by certain functions depending on the distance to a fixed point. In particular, we are able to verify the SC condition on manifolds whose curvature lower bound can go to \(-\infty\) and upper bound to \(0\) simultaneously at certain rates, or on some manifolds whose sectional curvatures go to \(-\infty\) faster than any prescribed rate. These improve previous results of Anderson, Borb\'ely, and Ripoll and Telichevsky. We then solve the asymptotic Plateau problem for locally rectifiable currents with \(\mathbb{Z}_2\)- multiplicity in a Cartan-Hadamard manifold satisfying the SC condition given any compact topologically embedded \((k-1)\)- dimensional submanifold of the sphere at infinity, \(2\le k\le n-1\), as the boundary data. These generalize previous results of Anderson, Bangert, and Lang.

Seminario de la primera planta, IEMath

Ilkka Holopainen

University of Helsinki (Finlandia)

Conferencias impartidas
Visitas al departamento
Última visita

¿Los datos no son correctos? Por favor, contacta con nosotros para solucionarlo.